Illinois Journal of Mathematics

Difference sets in elementary abelian groups

H. B. Mann

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 9, Issue 2 (1965), 212-219.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256067881

Digital Object Identifier
doi:10.1215/ijm/1256067881

Mathematical Reviews number (MathSciNet)
MR0174630

Zentralblatt MATH identifier
0135.06103

Subjects
Primary: 10.62
Secondary: 20.30

Citation

Mann, H. B. Difference sets in elementary abelian groups. Illinois J. Math. 9 (1965), no. 2, 212--219. doi:10.1215/ijm/1256067881. https://projecteuclid.org/euclid.ijm/1256067881


Export citation